advertisement
Question
Posted by: Mimi | 2010/04/15

Why I am 3 months late?

I just turned 17 I took the morning after pills after having sex and I have missed my period by three months now. The pregnancy tests say I''m not pregnant, all 5 of them. The last test was 8 weeks after I had sex.
When I went to the doctor she said my period will start soon, its been over 2 months now.
Could I be pregnant?
Did the morning after pills stop my periods?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The morning after pill can interfere with your cycle, but this should not go on for so long. You should see the doctor again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/04/18

The morning after pill can interfere with your cycle, but this should not go on for so long. You should see the doctor again.

Best wishes

Reply to gynaedoc
Posted by: Ntokozo | 2010/04/17

Hi mimi i am not an expect but i also have the same problem. After about 3 months of not have my periods i started bleeding for about 3weeks and i went to see the doctor he couldnt tell what wrong with me because he did a pregnancy test and it was negative. He than gave me same pills it stoped until they were finished, it started again. I went to another doctor he said i had a miscarriage he transfered me to a hospital, in the hospital they didnt agree with him. I also need help.

Reply to Ntokozo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement